# SDR AALA201907059027

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 28,744 hours, 5,819 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 31,891 hours, 4,889 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6764B060000
- Part serial: 0295
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 67,182 hours, 9,362 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DIVERTED TO LHR ON ACCOUNT OF DUAL BLEED FAILURE, RESET ATTEMPTS FAILED FOR ENGINE 2, SUCESSFUL FOR ENGINE 1. EMERGENCY DECLARED. MAINTENANCE REMOVED AND REPLACED ENGINE 1 FAN AIR VALVE IAW AMM 36-11-54-400-804-A. OPS CHECK GOOD. IN ADDITION, FAN AIR VALVE CONTROL THERMOSTAT REPLACED IAW AMM TASK 36-11-43-400-804-A. MAINTENANCE REPLACED ENGINE #2 PRSOV IAW AMM TASK 36-11-52-400-804-A. OPS CHECKED SATISFACTORY, LEAK TEST OF THE BLEED VALVE WITH ENGINE IN OPERATION IAW AMM 36-11-52-790-807-A. ECAM MSG CLEARED @ ENG #2 BLEED OPS CHECKED NORMAL. (SEE SDR # AALA201907039016)
